Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 258, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 26, 2016, 2:35 PM PST. It took effect at Dec 27, 2016, 9:00 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2016, 2:35 PM PST (22:35 UTC)
- In effect from
- Dec 27, 2016, 9:00 AM PST
- Expired
- Dec 28, 2016, 3:00 PM PST
- In force
- 30 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
536 WHUS76 KMTR 262235 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 235 PM PST MON DEC 26 2016 PZZ576-270645- /O.NEW.KMTR.SC.Y.0258.161227T2000Z-161228T1100Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 235 PM PST MON DEC 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 3 AM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270645- /O.NEW.KMTR.SC.Y.0258.161227T2000Z-161228T1100Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 235 PM PST MON DEC 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 3 AM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
392 WHUS76 KMTR 271046 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 246 AM PST TUE DEC 27 2016 PZZ570-271900- /O.EXB.KMTR.SC.Y.0258.161228T1100Z-161229T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 246 AM PST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-271900- /O.EXB.KMTR.SC.Y.0258.161227T2300Z-161228T2300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 246 AM PST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-271900- /O.EXB.KMTR.SC.Y.0258.161228T1100Z-161229T0500Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 246 AM PST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-271900- /O.EXT.KMTR.SC.Y.0258.161227T1700Z-161228T2300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 246 AM PST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-271900- /O.EXT.KMTR.SC.Y.0258.161227T2000Z-161228T1700Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 246 AM PST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM PST WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
492 WHUS76 KMTR 281036 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 236 AM PST WED DEC 28 2016 PZZ570-281845- /O.CON.KMTR.SC.Y.0258.161228T1100Z-161229T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 236 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-281845- /O.CON.KMTR.SC.Y.0258.161228T1100Z-161229T0500Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 236 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-281845- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 236 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-281845- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 236 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281700- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T1700Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 236 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
565 WHUS76 KMTR 281637 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 837 AM PST WED DEC 28 2016 PZZ570-290045- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161229T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 837 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-290045- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161229T0500Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 837 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-282300- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 837 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-282300- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 837 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281745- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T1700Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 837 AM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
109 WHUS76 KMTR 282143 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 143 PM PST WED DEC 28 2016 PZZ570-571-282245- /O.CAN.KMTR.SC.Y.0258.000000T0000Z-161229T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ575-282245- /O.CAN.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ545-290545- /O.NEW.KMTR.SC.Y.0259.161229T1100Z-161229T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-282300- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 9:54 AM PST, 4 hours 41 minutes earlier.
Area forecast discussion, Dec 26, 9:54 AM PST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
954 AM PST Mon Dec 26 2016
.SYNOPSIS...Mostly sunny conditions will prevail across the
district today, with afternoon highs around the bays in the lower
to mid 50s. Dry conditions are expected to continue through
Thursday, along with a modest warming trend in daytime temperatures.
It will be chilly again tonight, especially in the valleys, then
nighttime temperatures should begin to moderate. Rain chances
start to return around Thursday night.
&&
.DISCUSSION...As of 9:15 AM PST Monday...Skies are mostly clear
across the district, aside from a few thin high clouds passing
through. The upper level low responsible for yesterday's cloudiness
has progressed farther southward offshore, and is now centered
about 300 miles southwest of Pt Conception. The day again got off
to a cold and locally frosty start, with widespread temperatures
down into the upper 20s in the colder valleys. Highs this
afternoon look to be a couple of degrees warmer than yesterday,
mostly in the lower to mid 50s around the bays. Current forecasts
appear on track and no updates are presently anticipated.
Key forecast concern in the shorter term is whether temperatures
in the North Bay Valleys tonight into Tuesday morning will fall
low enough to warrant issuance of a freeze warning. Consensus of
presently available model output and statistical guidance is
right on the edge, so will hold off on deciding until the afternoon
forecast package by which time will have received the rest of this
morning's model runs.
Over the next several days, mostly clear skies will prevail along
with moderating nighttime temperatures and warmer days, as a weak
upper level ridge develops over California. Highs around the bays
are forecast to get back up into the upper 50s to mid 60s range by
midweek as the air mass aloft warms. While the 850 mb temperature
in this morning's 12Z KOAK sounding was right at 0 deg C, good
consensus in latest model output that by 12Z Thursday it will have
increased to around 13 deg C. Up in the hills, especially, this
will result in significant moderation of temperatures; and more
modestly at lower elevations as vertical mixing will be limited.
Towards the end of the week, the upper low now offshore from
southern California is forecast to lift to the northeast and move
inland over southern California. Latest longer range model
solutions differ as to whether and to what degree the northern
portion of the associated precipitation shield will spread into
our area. The new 12Z GFS keeps it just south of our southern
border while the 00Z (latest available) ECMWF brings it farther
north with light precip over the southern half of our CWA by
Friday morning. Will examine further for the afternoon forecast
package.
In the longer range, models basically agree in building a high
amplitude ridge offshore northward into the Gulf of Alaska late in
the week, but differ significantly in the details. In the 12Z GFS
and Canadian model solutions, the first in a series of cold upper
level disturbances moves southward down its eastern periphery and
through our area Friday night. On the other hand, the 00Z (latest
available) ECMWF solution keeps the coldest air to our northeast
and instead undercuts the offshore ridge and brings moist zonal
flow into our area by the beginning of January.
&&
.AVIATION...As of 9:50 AM PST Monday...For 18z tafs. Visible
satellite shows only a few high clouds over the area, as an upper
level low continues to drift southward off the southern California
coast. Expect VFR conditions to continue through the forecast
period. Only concern and question will be winds early this
afternoon. In agreement with the CWSU, current thinking is that
lower level winds may mix down to the surface for a few hours,
especially for Bay Area terminals, though model guidance keeps
winds light. This will be monitored accordingly, and amended if
necessary. East/northeast winds 10-15 kt will be possible.
Vicinity of KSFO...VFR. East/northeast winds around 10 kt,
possibly greater at times. Winds at KSJC may be more northwesterly
this afternoon, albeit light.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR with mid and high clouds with light
winds.
&&
.MARINE...as of 8:30 AM PST Monday...The gusty easterly winds
around the Golden Gate have fallen below small craft advisory
criteria and will continue to subside through the day. The vigorous
low pressure system that now resides off the southern California
coast may continue to generate moderate easterly gusts through
the day. Winds will turn northerly tonight and will remain light
through Thursday as high pressure builds. Winds and wave heights
will begin to pick up on Friday starting in the northern outer
waters as a strong trough approaches the area from the Gulf of
Alaska.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...None.
PUBLIC FORECAST: Blier
AVIATION: BAM
MARINE: BAM
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaHazardous weather outlook, Dec 26, 1:45 PM PST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 145 PM PST MON DEC 26 2016 CAZ006-505>513-516>518-528>530-271500- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 145 PM PST MON DEC 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN CALIFORNIA. .DAY ONE...TONIGHT TONIGHT LOOKS LIKE BASICALLY A REPEAT OF LAST NIGHT, WITH COLD OVERNIGHT TEMPERATURES AGAIN OCCURRING IN THE VALLEYS. THERE TEMPERATURES WILL DROP TO FREEZING OR BELOW TOWARDS DAWN, ALONG WITH DEVELOPMENT OF AREAS OF FROST. NEAR THE BAYS, MINIMUM TEMPERATURES WILL MOSTLY BE CONFINED TO THE MID 30S TO LOWER 40S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THURSDAY, ALONG WITH A MODEST WARMING TREND IN DAYTIME TEMPERATURES. NIGHTTIME TEMPERATURES WILL MODERATE, THOUGH WITH NEAR FREEZING OVERNIGHT LOWS AND PATCHES OF FROST STILL POSSIBLE IN THE COLDEST VALLEY LOCATIONS. RAIN CHANCES START TO RETURN AROUND THURSDAY NIGHT, WITH COOL AND UNSETTLED CONDITIONS THEN CONTINUING THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 2:30 AM PST | Small Craft Advisory | MTR | 7 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.